# SDR ZWOA0400401

- Difficulty date: June 29, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- Aircraft time: 47,464 hours, 24,901 cycles
- Engine: Pwa JT8D219
- Engine time: 18,608 hours, 9,830 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 3938314501
- Condition: Cracked
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE WAS SHUT DOWN IN FLIGHT DUE TO LOW ENGINE OIL PRESSURE AND QUANTITY GOING TO ZERO.  REPLACED THE OIL LINE TO THE DIFFERENTIAL PRESSURE SWITCH.  CHECK-C 10-25-2003 STL.
